Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Global definability theory in $L_{\omega _1 \omega }$


Author: M. Makkai
Journal: Bull. Amer. Math. Soc. 79 (1973), 916-921
MSC (1970): Primary 02B25, 02H10
DOI: https://doi.org/10.1090/S0002-9904-1973-13258-6
MathSciNet review: 0429476
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] C. C. Chang, Some new results in definability, Bull. Amer. Math. Soc. 70 (1964), 808-813. MR 30 #1053. MR 170818
  • [F] S. Feferman, Lectures on proof theory, Proc. of the Summer School in Logic (Leeds, 1967), Springer, Berlin, 1968, pp. 1-107. MR 38 #4294. MR 235996
  • [Ke] H. J. Keisler, Model theory for infinitary logic, North-Holland, Amsterdam, 1971. MR 344115
  • [Ku 1] D. W. Kueker, Definability, automorphisms and infinitary languages, Lecture Notes in Math., 72, Springer-Verlag, Berlin and New York, 1968, pp. 152-165.
  • [Ku 2] D. W. Kueker, Generalized interpolation and definability, Ann. Math. Logic 1 (1970), no. 4, 423-468. MR 44 #54. MR 282820
  • [Ma 1] M. Makkai, On a generalization of a theorem of E. W. Beth, Acta Math. Acad. Sci. Hungar. 15 (1964), 227-235. MR 28 #5001. MR 161797
  • [Ma 2] M. Makkai, An application of a method of Smullyan to logics on admissible sets, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 17 (1969), 341-346. MR 42 #1649. MR 266746
  • [Ma 3] M. Makkai, On the model theory of denumerably long formulas with finite strings of quantifiers, J. Symbolic Logic 34 (1969), 437-459. MR 41 #45. MR 255383
  • [Mo] N. Motohashi, A new theorem on definability..., preprint; also in: Dissertation, University of Tokyo, 1971.
  • [R] G. E. Reyes, Local definability theory, Ann. Math. Logic 1 (1970), 95-137. MR 43 #31. MR 274266
  • [Sc] D. Scott, Logic with denumerably long formulas and finite strings of quantifiers, Theory of Models (Proc. 1963 Internat. Sympos. Berkeley), North-Holland, Amsterdam, 1965, pp. 329-341. MR 34 #32. MR 200133
  • [Sv] L. Svenonius, A theorem on permutations in models, Theoria (Lund) 25 (1959), 173-178. MR 25 #1986b. MR 138540

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02B25, 02H10

Retrieve articles in all journals with MSC (1970): 02B25, 02H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13258-6

American Mathematical Society